American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] J. F. Colombeau. Multiplication of distributions. Bull. Amer. Math. Soc. 23 (1990) 251-268. MR 1028141.
Abstract, references, and article information   
View Article: PDF

[2] Alan Weinstein. The principal symbol of a distribution. Bull. Amer. Math. Soc. 82 (1976) 548-550. MR 0407595.
Abstract, references, and article information   
View Article: PDF

[3] James A. Donaldson. The Cauchy problem for a first order system of abstract operator equations. Bull. Amer. Math. Soc. 81 (1975) Part 1:576-578. MR 0419968.
Abstract, references, and article information   
View Article: PDF

[4] B. Roth. Finitely generated submodules of differentiable functions. II. Bull. Amer. Math. Soc. 79 (1973) 216-218. MR 0310608.
Abstract, references, and article information   
View Article: PDF

[5] Dragiša Mitrović. The Plemelj distributional formulas. Bull. Amer. Math. Soc. 77 (1971) 562-563. MR 0276761.
Abstract, references, and article information   
View Article: PDF

[6] Gary H. Meisters. Translation-invariant linear forms and a formula for the Dirac measure. Bull. Amer. Math. Soc. 77 (1971) 120-122. MR 0267397.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1